# SDR DALA2021051402709

- Difficulty date: May 12, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 94,163 hours, 42,759 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 A.A. SEVERED OF 2.250" LENGTH ON RH FRAME INNER CHORD STA 1560 BTW S-26 RH AND S-27 RH AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00099 FRAME STA 1560, BWT STGR 26R TO 26L WAS REPAIRED PER ER/A 591497-14AD REV: ORIGINAL; SECTION I:PERMANENT REPAIR AND ETI. (1806707)
